# SDR SWAA2021100424412

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 11,142 hours, 24,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER BY FORWARD GALLEY GARBAGE CAN FELL OFF. / RESECURED COVER; AS REQUIRED; LIGHT OP'S CKD GOOD. REF 33-51-03
